A Monge-Ampère inequality and applications to holomorphic mappings

John P. D’Angelo

Research output: Contribution to journalArticlepeer-review


We provide sufficient conditions for a variational inequality involving the complex Monge-Amp`ere determinant and give applications to proper holomorphic mappings. We also clarify the proof of a sharp inequality about volumes of holomorphic images by placing it in this more general context.

Original languageEnglish (US)
Pages (from-to)4347-4359
Number of pages13
JournalProceedings of the American Mathematical Society
Issue number10
StatePublished - Oct 1 2015


  • Complex Monge-Ampère determinant
  • Plurisubharmonic functions
  • Proper holomorphic mappings
  • Volumes of holomorphic images

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'A Monge-Ampère inequality and applications to holomorphic mappings'. Together they form a unique fingerprint.

Cite this